# SDR RRXA011034

- Difficulty date: April 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 90,557 hours, 22,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION UNDER THE LAVATORY WHEN PERFORMING FCD A53-4, INSP OF LOWER  FUSELAGE. *S/D* REMOVED CORRODED L36 END FITTING I/A/W DC-8 SRM 51-1-21.  TREATED, PRIMED & INSTALLED NEW L36 END FITTING I/A/W DC-8 SRM 51-1-8 & 51-1-20D.
